# SDR 2017FA0000411

- Difficulty date: August 28, 2017
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N23EF
- Make and model: Cessna 172S
- Aircraft serial: 172S9669
- Engine: Lyc IO360L2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transmitter
- Part number: S38521
- Part serial: 43732
- Condition: Malfunctioned
- Location: Fuel Sender
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULTY FUEL SENDERS.
